Nova Publishers
My Account Nova Publishers Shopping Cart
HomeBooksSeriesJournalsReference CollectionseBooksInformationSalesImprintsFor Authors
            
  Top » Catalog » Journals » Journal of Combinatorics and Number Theory » Volume 1 Issue 3 Articles » My Account  |  Cart Contents  |  Checkout   
Quick Find
  
Use keywords to find the product you are looking for.
Advanced Search
What's New? more
Doxycycline: Medical Uses and Effects
$73.80
Shopping Cart more
0 items
Information
Shipping & Returns
Privacy Notice
Conditions of Use
Contact Us
Bestsellers
01.On Even Integers Not of the Form 2k + σ(m) (pp. 263-268)
Notifications more
NotificationsNotify me of updates to The Number of Prime Divisors of a Product of Consecutive Integers (pp. 253-261)
Tell A Friend
 
Tell someone you know about this product.
The Number of Prime Divisors of a Product of Consecutive Integers (pp. 253-261) $45.00
Authors:  R. Balasubramanian, Shanta Laishram, T.N. Shorey and R. Thangadurai
Abstract:
It is shown under Schinzelís Hypothesis that for a given ℓ ≥ 1, there are infinitely many k such that a product of k consecutive integers each exceeding k is divisible by exactly π(2k)−ℓ prime divisors. 


Available Options:
Version:
Special Focus Titles
01.Violent Communication and Bullying in Early Childhood Education
02.Cultural Considerations in Intervention with Women and Children Exposed to Intimate Partner Violence
03.Chronic Disease and Disability: The Pediatric Lung
04.Fruit and Vegetable Consumption and Health: New Research
05.Fire and the Sword: Understanding the Impact and Challenge of Organized Islamism. Volume 2

Nova Science Publishers
© Copyright 2004 - 2019

The Number of Prime Divisors of a Product of Consecutive Integers (pp. 253-261)